See Alike in...

Alike App

Browser

Cosmo_collective

423d

when I was 11, I started antidepressants. One day, I was really depressed so I told my mom hey I don't feel happy anymore. Her response was just take more antidepressants and that those are happy pills. I told her I already took the amount I was supposed and she said it was fine So everyday I started taking one more pill. it go to four or more pills over the dosage a day. I started to work on quitting last year. it's so hard to not overdose. it's so hard not to self harm

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion